Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dtm 90 MG Tablet SR Health Feed

I had anal fissure. I used diltiazem cream for 2 years and got side effect of dizziness. I have stopped using diltiazem cream for the past 6 months but I still feel dizzy. Can you advice me what to do?

Dr.Adnan Mattoo 93% (438ratings)
MS - General Surgery, Fellowship in Minimal Access Surgery(FMAS), Diploma in Advanced Laparoscopic surgery, Training in Laparoscopy
General Surgeon, Srinagar
I had anal fissure. I used diltiazem cream for 2 years and got side effect of dizziness. I have stopped using diltiaz...
Well it's highly unlikely that dizziness is due to dilzem cream as you have left it 6 months back. Its a short acting drug and effects vanish soon. You rule out some other cause for your dizziness. Get a cervical spine x ray done, an ear checkup, an ECG and CBC. Get a physician checkup done to see the cause and treat the cause.
1 person found this helpful
Submit FeedbackFeedback

Hello sir, Please advice difference between calaptin sr 120 and dilzem cd 90 and their uses.

Dr.Rajiva Gupta 93% (4746ratings)
MBBS, MD - Internal Medicine, Post Graduate Program in Diabetology
General Physician, Delhi
Hello sir, Please advice difference between calaptin sr 120 and dilzem cd 90 and their uses.
Lybrate-user first is verapamil and second is diltiazem Have role in heart ailments depends on what indication each is being prescribed The actions are different and both are not interchangeable.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

Does drinking 500 ml DTM Milk make me fat? I am on a fat loss diet and my calorie intake is 1500.

Dr.Mayur Surana 88% (590ratings)
MD, DYA, PGDCR
Ayurveda, Nashik
Does drinking 500 ml DTM Milk make me fat? I am on a fat loss diet and my calorie intake is 1500.
Proper exercise is must with such heavy stuff. Reduce d intake and drink sunth (dry Ginger) boiled milk. It will not increase fat to much extent.
Submit FeedbackFeedback

I am having premature ejaculation. I am doing yoga .i work in news channel so sometimes it is stressful.

Dr.Pahun 91% (28993ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Sexologist, Jaipur
I am having premature ejaculation. I am doing yoga .i work in news channel so sometimes it is stressful.
Loads of stress leads to decreased serotonin levels in body, which is one of the major cause for premature ejaculation nowadays.in ayurveda there are some very effective medicines which are serotonin enhancers, natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda vaajikaran treatment. As per ayurveda vaajikaran is meant to rejuvenate and improve complete sexual health. Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can consult us online through this 'Lybrate' platform .and medicines will be sent to you by courier. Gud luck .may god give you all wellness.
4 people found this helpful
Submit FeedbackFeedback

Hello, I am suffering from non obstructive HCMP. I am taking dilzem cd 90 bd and concor 5 od. Am I getting the right treatment?

Dr.Sameer Mehrotra 89% (1579ratings)
MBBS, MD - Internal Medicine, DM - Cardiology, Cardiac Device Specialist (CCDS - Physician )
Cardiologist, Delhi
Hello, I am suffering from non obstructive HCMP. I am taking dilzem cd 90 bd and concor 5 od. Am I getting the right ...
Please consult with your complete Echo report, ECG, BP readings and symptoms and any family history of HCMP or sudden cardiac arrest in family. We will be able to advise only after looking at the above information.
7 people found this helpful
Submit FeedbackFeedback

I am kumudini diagnosed as reversible ischemia and since bp was getting very low I am given tab .dilzem 30.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopath, Noida
I am kumudini diagnosed as reversible ischemia and since bp was getting very low I am given tab .dilzem 30.
Uses of dilzem tablet cr hypertension (high blood pressure) angina (heart-related chest pain) arrhythmias.
Submit FeedbackFeedback

Is it safe to take viagra when one is taking high blood pressure medicine like dilzem cd 120.

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
Is it safe to take viagra when one is taking high blood pressure medicine like dilzem cd 120.
It may have side effects. May increase blood pressure. You can consult me at Lybrate for homoeopathic treatment.
Submit FeedbackFeedback

I have external hemorrhoids and it burst and bleeding occurs. Can I use cream gel (diltiazem hydrochloride gel) for pain relief or does I need a surgery.

MS - General Surgery
General Surgeon,
I have external hemorrhoids and it burst and bleeding occurs. Can I use cream gel (diltiazem hydrochloride gel) for p...
When it burst no cream is useful go ahead with surgery you can go ahead with painless surgeries like laser now days it is cheaper it cost you 20k.
1 person found this helpful
Submit FeedbackFeedback